# SDR ASAA2025012855629

- Difficulty date: January 28, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 40,160 hours, 12,493 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 1853M48P03
- Part serial: FDTAF221
- Condition: Faulted
- Location: Nr 1 Fuel Flow
- Part time: 5,222 hours, 1,487 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 IS BURNING NEARLY 200 POUNDS PER HOUR MORE THAN ENGINE 2. PREVIOUS CREW ON INBOUND FLIGHT REPORTED 1,200 - 1,500 LBS OVER BURN ON LANDING, NR 1 ENG BURNED 900 LBS MORE FUEL THAN NR 2 ENGINE.  OVERBURN BY 800 LBS TOTAL FUEL BALANCE ON LANDING WAS WITHIN 100 LBS FROM LT TO RT TANKS. GROUNDED - YES.  FUEL USAGE 800-1200 LBS OVER FORECAST, NO UNUSUAL WINDS OR WEATHER, NO IMBALANCE DURING FLIGHT, NR 1 ENG FF 2.2 & NR 2 ENG FF 2.0. IMBALANCE IN FUEL FLOW CORRELATED WITH OVERBURN, NR 1 ENG EGT 40 LESS THAN NR 2 AT ALL PHASES OF FLT. ALL OTHER INDS NORMAL. LANDING FUEL 5.5 LBS FORECAST 6.3 LBS. FUEL USED PAGE SHOWS NR 1 11.60 & #2 10.73. C/W ENG NR 1 EEC BITE & SELF TEST & CDS BITE TEST, NO FAULTS. C/W CONTINUITY CHECK OF WIRING BETWEEN FF XMTR & EEC NO FAULTS FOUND. IAW FIM 23-07 TASK 802. R & R NR 1 ENGINE FUEL FLOW TRANSMITTER IAW AMM 73-31-01 OPS & LEAK CK GOOD. NO FAULTS PRESENT ON ENGINE RUN - EEC BITE CK (TEST 13) ETOPS GROUND VERIFICATION SUCCESSFUL.
